# SDR AALA20111112LGA02

- Difficulty date: November 10, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 75,720 hours, 35,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROW 13 TO ROW 16 INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD RIGHT AFT LAVATORY FOR CEILING EMERGENCY LIGHTS FROM ROWS 13 TO 16.  OPS CHECK NORMAL.
